# SDR SIMA20230709001

- Difficulty date: July 9, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 17,688 hours, 11,819 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS MAIN CABIN DOOR DIFFICULT TO CLOSE/OPEN.-C/A-LUBRICATED GEAR UNDER OUTSIDE HANDLE, AND OPS CHKED L1 DOOR OPEN & CLOSED OK IN REF TO AMM 52-11-00.
